CSpace
CM fields of Dihedral type and the Colmez conjecture
Yang, Tonghai; Yin, Hongbo
2018
Source PublicationMANUSCRIPTA MATHEMATICA
Volume156Issue:2019-01-02Pages:1
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/33791
Collection中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Yang, Tonghai,Yin, Hongbo. CM fields of Dihedral type and the Colmez conjecture[J]. MANUSCRIPTA MATHEMATICA,2018,156(2019-01-02):1.
APA Yang, Tonghai,&Yin, Hongbo.(2018).CM fields of Dihedral type and the Colmez conjecture.MANUSCRIPTA MATHEMATICA,156(2019-01-02),1.
MLA Yang, Tonghai,et al."CM fields of Dihedral type and the Colmez conjecture".MANUSCRIPTA MATHEMATICA 156.2019-01-02(2018):1.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Yang, Tonghai]'s Articles
[Yin, Hongbo]'s Articles
Baidu academic
Similar articles in Baidu academic
[Yang, Tonghai]'s Articles
[Yin, Hongbo]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Yang, Tonghai]'s Articles
[Yin, Hongbo]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.